# SDR AALA202111231272

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 23,343 hours, 6,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER EMERGENCY OPERATION CYLINDER AT 0 PSI AT 44 DEGREES FAHRENHEIT. SERVICED L1 EMERGENCY DOOR DAMPER CYLINDER PER AMM 52-10-00.
